... and I feel like hell - fast heart, headaches, brain fog, weakness in my legs, always thirsty, etc. How does such a small dose of medication cause such a huge swing in my levels? Has anyone else experienced this? Thanks -
Thyroid doses are small. It only takes a little and it takes some time to find the right dose for you.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Aug 2013 • 4 answers
I am a 28 year old female who was recently diagnosed with underactive thyroid. My tsh level was 9.75
Updated 27 Nov 2014 • 12 answers
Updated 13 Nov 2014 • 3 answers
TSH Suppression - I was taking Levothyroxine and the pharmacist changed the pill to another brand. I
Updated 21 Apr 2013 • 2 answers
Updated 2 Jun 2015 • 2 answers